HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Iodium
Picture of this second

Locations of visitors to this page

Dr. Udaya- St. Johns wort side effects
Started by: robreke at October 26 2010

Replies: 9 & Views: 2050    Font    Page 1 of 1            Reply

   
Dr. Udaya- St. Johns wort side effects By: robreke
mississippi, usa
  
October 26 2010
Dr. Udaya,

I took a pill supplement that had St. Johns wort for anxiety. (it was an herbal pill.....not a homeopathic solution). It helped me sleep and reduced anxiety some...but I don't like the side effects so I quit taking it about a week ago.

It gave me burning sensations in parts of body and tingling. Also....my ability to drink coffee ( or even tea) has disappeared. My body cannot tolerate coffee now and, as you can imagine, I am suffering coffee withdrawal. If I try, My face and nose tingle and my stomach hurts. My digestion is also off a bit.

Is there some way to get rid of these side effects....or will they eventually go away? I've been off of it for a week, yet I still am having side effects. I'd like to be a able to drink a little coffee again. Please advise.
Thank you - Rob

Rob

Re:Dr. Udaya- St. Johns wort side effects By: udaya kumar
--
  
October 27 2010
Use Arsenic Album 30 three times a day for one day. If any symptoms are persisting use Chamomilla 30 three times a day for one day. If still some problems are persisting, use Hypericum 30 single dose.

--

Re:Dr. Udaya- St. Johns wort side effects By: freddie
  
October 28 2010
thank you...I will try this. I have one last question....I go to my store today...If I get the liquid drops...how many drops do I take as 'one dose'..that I would do 3 X a day. And if I get the little pellets....how many of them is 'one' dose? I don't know if my store will have drops or pellets in 30c so I ask the question for both.

I am 165 lbs and tall and thin caucasion male.

Regards - Rob

Re:Dr. Udaya- St. Johns wort side effects By: udaya kumar
--
  
October 31 2010
I took a homeopathic remedy and I think my symptoms are abating. I was told to take 3 doses in one day and that is all.

This was a few days ago. My question is, how long should I avoid coffee ( as coffee is an antidote). I want to enjoy a cup. do you have to give it up forever....or just the first few days after taking the remedy to avoid antidoting.

Thank you -

Rob

==============================

Dear Rob,

Coffee do not antidote all homeopathic medicines and in particular Chamomilla because Coffea Cruda itself is antidote to Chamomilla. So Coffee should encourage Chamomilla action. That is how I think about it. If it does then use Coffea Cruda itself at 30 or 200C potency to antidote Coffee. further you can also use Fluoric Acid if the symptoms agree. Also see if there is an element of excessive fluoric acid in any of the items you are consuming including water, toothpaste etc. With regards.

--

Re:Dr. Udaya- St. Johns wort side effects By: freddie
  
November 1 2010
Dr. Udaya,

Thank you for the clarification. I have been following your directions and would like to give you a brief Update and ask for your wise counsel on a few more things:

Update - took arsenic album on Sat, Oct. 30 3 x throughout day. By today, I notice the following changes. My anxiety levels seem to have come down quite nicely. My digestion is just a little better.

Here are my remaining symptoms for which I need your wise advice:

When I eat certain things or drink ( mostly coffee and tea on drinking ) I get slightly nauseous and will get an achey feeling in my stomach. Sometimes the 'top' of my stomach ( right below sternum) feels like it's slightly constricting with an ache.

Sweet ( sugar ) intolerance...anything I eat sweet ( even fruit or just a cup of milk )...within 5-10 minutes, I get hyper. My heartbeat will raise at least 10 beats per minute and I get a kind of flushed feeling on different parts of my body. I cannot eat anything sweet , even a little, without these symptoms.

The inside of my mouth has an unpleasant filmy texture to it. It feels slimy. Also, I have halitosis ( bad breath ). My lips are always dry and I have a fever blister on my bottom lip since last Thursday and I just woke up this morning with a fever blister on my top lip. There is no unusual coating on my tongue...just slightly white as I've always had that.

My lips have slightly painful, burning and dry feel to them. And when I drink tea or coffee....my nose, lips and parts of my face feel numb.

My stools are relatively normal cosistency....dark brownish green.

thank you again for your wise advice as I feel the arsenic alb. helped some, but as you can see, issues still persist.

Regards - Rob

Re:Dr. Udaya- St. Johns wort side effects By: udaya kumar
--
  
November 1 2010
What is your age? What is your drinking habits? what is your vaccination hystory? Are you lactose intolerent or allergic to milk, butter, dairy products?

Please take the following medicines and please report after each medicine:

1. Argentum Nitricum 30 three dose a day for tone day.

2. Nux Vomica 30 three doses a day for three days.

3. Chionanthus Q five drops in one ounce water three times a day for one week. with best wishes.

--

Re:Dr. Udaya- St. Johns wort side effects By: freddie
  
November 1 2010
I am 40 yrs old. I drink alot of water and a little tea and coffee when I can. Not much alcohol at all. Maybe 1 or 2 beers a month when my stomach can handle it. I haven't had any vaccinations for at least 5 years ( should I or should I avoid vaccinations ? ) I am not lactose intolerant....I've drank milk my whole life up until a few months ago when this started. I will try remedies and report.

Thanks - Rob

Re:Dr. Udaya- St. Johns wort side effects By: udaya kumar
--
  
November 1 2010
ok.

--

Re:Dr. Udaya- St. Johns wort side effects By: robreke
mississippi, usa
  
December 1 2010
Dr. Udaya,

Update - I took the arsenic album as you originally suggested. It helped my symptoms somewhat but I have bigger underlying issue. A quick back ground - When you suggest a remedy...I have my nutritionist 'muscle response test' it on me to see if my body will accept it.

When you told me about arsenic...my response was very positive and the nutritionist told me that I should take it. which I did and it helped. However, the other things you suggested....showed that my body did not want them per the muscle response test.

My nutritionist has me on many digestive enzymes...because earlier this year...I took something that caused my body to have a violent reaction which sent me to emergency room with panic attacks. Ever since, I have no tolerance for anything with sugar. Also...my stomach and colon, spleen and heart....per the muscle testing results....are very very sensitive to almost anything.

for example, I went to him this week with stomach discomfort and my the response test he did showed that my sigmoed colon was being stressed by chemicals from detergents....which I guess got in my system by washng dishes. The point is, since I did that to myself...my whole stomach, dig. system and body are ultra sensitve to almost anything like sugar, mercury, chemicals.....much more sensitive than the average person and it shows up in digestive problems and/or bodily pain/discomfort and insomnia. My nutritionist has me on many supplements which address all the issues....but the underlying situation with my body's extreme sensitivity is always there. He tells me to eat organic and eat greens and avoid sugars and take the supplements. Even a piece of fruit or a cup of milk causes my system to go out of whack. Sorry for the long message....but what do you think and what do you suggest. Thanks - Rob

Rob

Re:Dr. Udaya- St. Johns wort side effects By: udaya kumar
--
  
December 1 2010
Please take three doses of Nux Vomica 30 followed by three doses of Pulsatilla 30 and three doses a day for three days of Natrium Carb 30.

Please also describe the discomforts instead of telling and using the words like sensitive, allergy, discomfort etc.i.e. tell me whether there is destention, blating, belching, eructations, burning etc.etc. and where and what kind of and its severety etc.

--

Page 1 of 1
Page 1 of 1
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.